New Sasaki–Einstein 5-manifolds

Dasol Jeong, In Kyun Kim, Jihun Park, Joonyeong Won

Research output: Contribution to journalArticlepeer-review


By estimating the (Formula presented.) -invariants of certain log del Pezzo surfaces, we prove that closed simply connected 5-manifolds (Formula presented.) allow Sasaki-Einstein structures, where (Formula presented.) is the closed simply connected 5-manifold with (Formula presented.), (Formula presented.) is the (Formula presented.) -fold connected sum of (Formula presented.), and (Formula presented.) is the twofold connected sum of (Formula presented.).

Original languageEnglish
Pages (from-to)821-842
Number of pages22
JournalJournal of the London Mathematical Society
Issue number3
StatePublished - Mar 2023


Dive into the research topics of 'New Sasaki–Einstein 5-manifolds'. Together they form a unique fingerprint.

Cite this